Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 3,     Fall 2003

 

WEIGHT FUNCTIONS AND THE UNIQUENESS OF LIMIT CYCLES IN PREDATOR-PREY SYSTEM
KAREL HASÍK

Abstract. This paper deals with the question of uniqueness of limit cycles in predator-prey systems of Gause type. Using the ideas Liou and Cheng (1987), a theorem is proved that gives a sufficient condition for uniqueness of the limit cycle, which generalizes their result. Our assumptions employ a weight function motivated by Hwang's work.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)